# SDR ASOA201701091022

- Difficulty date: January 9, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319.00 CORRODED BETWEEN STR 25L-25R FRONT & BACKSIDE. REPAIRED FRAME AT FS 319.00 ON STRINGER 25L-25R PER EC/TC REO 670-53-21-799 AND REO 670-53-21-799.
